# SDR LR7A2016091100859

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS3919
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5324, FOUND THE RT MAIN WHEEL WELL FS 537 BOW BEAM WITH STRESS CORROSION CRACK AT WL254, RBL62.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM CH51-60 AND 51-70.
